# SDR VNAA202004209993

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15354
- Aircraft time: 12,720 hours, 11,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN MAIN AVIONICS BAY BETWEEN FS 349.00 AND FS 364.00, AND BETWEEN STR 26L AND STR 27 IS CORRODED.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL PT #SH670-32075-3 BETWEEN FS 349.00 - 364 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
